Allergan (Costa Rica) Inspira Smooth Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled
Back to Search Results |
| Catalog Number |
SRM-445 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/15/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Later healthcare professional reported "radial folds".This record is for left side.The device remains implanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, b6, h6.